# SDR ASAA2019050429237

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,743 hours, 11,722 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 1 AMBER COWL ANTI-ICE LIGHT ILLUMINATED DURING CLIMB. REDUCED POWER @ 18,000', LIGHT EXTINGUISHED. GROUNDED - YES. APPROACH SURVEY INFO NOTED.
